# SDR SWAA2022022505357

- Difficulty date: March 5, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT SKIN CRACKED AT ACTUATOR AREA; MARKED IN RED SHARPIE / REMOVED DAMAGED SETION OF #2 SLAT NOSE SKIN AT MAIN ACTUATOR AND REPAIRED IAW SRM 57-42-01-2R-8
